# SDR COMA9610022

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 40769
- Condition: False Warning
- Location: Fuselage
- Part time: 8,101 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BATTERY AURAL WARNING SOUNDED AFTER TAKEOFF.  BATTERY TEMP GAUGE INDICATED NORMAL.  REPLACED THE BATTERY.
